# SDR FDEA201003180873

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SURFACE OF LOWER SILL AT DOOR L-3 ON ACFT.  R & R L-3 DOOR LOWER SILL WEB FOUND OUT OF LIMITS IAW SRM 53-60-13, FIG 101 DETAIL III AND SRM 51-40-02. CLASSIFIED MAJOR REPAIR.
